Differential equations
The journal publishes articles and reviews, chronicles of scientific life, anniversary articles and obituaries.
The journal is aimed at mathematicians, scientists and engineers who use differential equations in their research, at teachers, graduate students and students of natural science and technical faculties of universities and universities.
The journal is peer-reviewed and is included in the List of the Higher Attestation Commission of Russia for publishing works of applicants for academic degrees, as well as in the RISC system.
The journal was founded in 1965.
ISSN (print): 0374-0641
Media registration certificate: № 0110211 от 08.02.1993
Founder: Department of Informatics, Computer Science and Automation of the Russian Academy of Sciences, Russian Academy of Sciences (RAS)
Editor-in-Chief: Sadovnichii Victor Antonovich, Member of RAS, Doctor Phys.-Math. Sciences, Rector of Lomonosov Moscow State University
Number of issues per year: 12
Indexation: RISC, Higher Attestation Commission list, RISC core, RSCI, White list (1st level)
Current Issue



Vol 61, No 8 (2025)
ORDINARY DIFFERENTIAL EQUATIONS



SINGULAR AND FIXED POINTS OF MAPPING GENERATED BY A MULTIDIMENSIONAL SYSTEM OF ORDINARY DIFFERENTIAL EQUATIONS WITH RELAY HYSTERESIS
Abstract



On One Class of Periodic 𝐸-Functions
Abstract



PARTIAL DERIVATIVE EQUATIONS



Solvability Criterion and Analytic Continuation of the Solution of the Cauchy Problem for the Biharmonic Equation in R3
Abstract



CONTROL THEORY
ON SUFFICIENT CONDITIONS FOR OPTIMALITY IN THE WEIGHT MINIMIZATION PROBLEM FOR A SHELL OF REVOLUTION AT A GIVEN VIBRATION FREQUENCY
Abstract



Stabilization of a Switched Interval System with Commensurate Delays Under Slow Switchings
Abstract



Observability of Time-Varying Discrete Descriptor Systems
Abstract



NUMERICAL METHODS
CONSERVATIVE COMPACT AND MONOTONE FOURTH-ORDER DIFFERENCE SCHEMES FOR ONE-DIMENSIONAL AND TWO-DIMENSIONAL QUASILINEAR EQUATIONS
Abstract



BRIEF MESSAGES
Generalization of the oblique derivative problem for the Helmholtz equation in a disk
Abstract



CHRONICLE
O SEMINARE PO PROBLEMAM NELINEYNOY DINAMIKI I UPRAVLENIYa V MOSKOVSKOM GOSUDARSTVENNOM UNIVERSITETE IMENI M.V. LOMONOSOVA
Abstract


